Differential and Integral Equations

A uniqueness result for measure-valued solutions of nonlinear hyperbolic equations

Thierry Gallouët and Raphaèle Herbin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1383-1394.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019764

Mathematical Reviews number (MathSciNet)
MR1235201

Zentralblatt MATH identifier
0806.35114

Subjects
Primary: 35L65: Conservation laws

Citation

Gallouët, Thierry; Herbin, Raphaèle. A uniqueness result for measure-valued solutions of nonlinear hyperbolic equations. Differential Integral Equations 6 (1993), no. 6, 1383--1394. https://projecteuclid.org/euclid.die/1370019764


Export citation